# SDR USA2002F00016

- Difficulty date: May 2, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: BACN10HR3CD
- Condition: Missing
- Location: Rt Cdu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(NUT) RIGHT THRUST LEVER STUCK IN IDLE.  MAINTENANCE FOUND THE NUT AND WASHER MISSING FROM THE END OF THE RIGHT CDU FEEDBACK CABLE AT THE FEEDBACK ROD, AND REPLACED THEM.
